# SDR N6WA2025011304

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,285 hours, 30,996 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: Sense Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT WARNING IN FLIGHT.  FOUND RH FWD SENSE LINE CLAMPS LOOSE BLOWING HOT AIR ON SENSING LOOPS. RESECURED CLAMPS AND PERFORMED OPS/LEAK TEST IAW CRJ FIM 36-21-03 AND 21-51-00 OPS /LEAK TEST GOOD.
